| Model Number |
15 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and observed that the defibrillation energy tolerance was out of range.Stryker determined that the cause of the reported issue was due to the therapy and/or system pcb assembly.Due to a part obsolescence, the device cannot be repaired at this time.The device was returned to the customer unrepaired.The customer was advised to not use the device and to get a replacement.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon inspection, stryker observed that the defibrillation energy tolerance was out of range.In this state an inappropriate energy may be delivered, if needed.There was no patient use associated with the reported event.